MathSciNet Relay Station
MathSciNet bibliographic data
MR2800720 37A05 (03E15 28D05 37A35)
Foreman, Matthew; Rudolph, Daniel J.; Weiss, Benjamin The conjugacy problem in ergodic theory. Ann. of Math. (2) 173 (2011), no. 3, 1529–1586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement